My period would usually begin before I started the last row in my pack. This month, I have taken the whole pack and haven't started my period. I am on day 29. Could this mean that I am pregnant? I have heard that sometimes after a couple of months of taking the pill, menstruation can cease. So is this normal or is it more likely that I am pregnant?
26 Sep 2010
If you have taken the pills as directed, on time, etc. then there is a very, very small chance (which can happen) of you being pregnant and you could only confirm this by doing a pregnancy test. However, sometimes your cycles can become irregular while being on the pill as well.
So just do a pregnancy test to eliminate that doubt and if you don't have a period soon then please see your doctor.
- Necon 1 / 35 Information for Consumers
- Necon 1 / 35 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Necon 1 / 35 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... have had 3 cycles since then. My cycles are shorter than the normal female, every 19 days. They have been this way for about 6 years. Is it too ...
1 answer • 19 Jul 2010
And its april 7 could I be pregant I have been taking this birth control for a year now
1 answer • 7 Apr 2011
Necon 1/35 - I have been on Necon for years, and it has made my periods much lighter than they were?
... before taking it. My doctor told me that it was normal to skip a period now and again, or not to have a "noticeable" period, since it ...
1 answer • 7 Feb 2013
Necon 1/35 - I have been on Necon for about 6 months. I take my pills at the same time each day but?
... still begin spotting, sometimes heavier in the third week. I am getting married in 3 months and I am due to get my period a couple days before ...
1 answer • 19 Aug 2014